MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON SEQUOIA; ULTRASOUND DEVICE

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUSON SEQUOIA; ULTRASOUND DEVICE
Model Number ACUSON SEQUOIA
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a duplicate report replacing 33009498591-2024-00001 an investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
 
Event or Problem Description
System crashed during exam.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.After evaluation it was not possible to determine the root cause based on the information provided.Reference# (b)(4).

Brand Name
ACUSON SEQUOIA
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 south east 51st street
issaquah, WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 south east 51st street
issaquah, WA 98029
Manufacturer Contact
pragya kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key19754589
Report Number3023245-2024-00035
Device Sequence Number15666119
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public04056869173566
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACUSON SEQUOIA
Device Catalogue Number11148775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown